# SDR MALA040537

- Difficulty date: August 21, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N522XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2347
- Aircraft time: 11,190 hours, 10,945 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF TRP FAILED, UNABLE TO RESET.  SUBSEQUENTLY, FTC ELTRIM YD STALL IDNTZ FGC1 YD1 NO CAT 3 ALL ILLUMINATED.  A/P AND A/T FAILED.  AIR RETURN TO DTW.  MAINTENANCE REVEIWED AND CLEARED FAULTS.  PERFORMED HARD RESET AND RTS ON DFGC, Y/D, TRIM SYSTEM, TRP, THRUST CNTRL SYS ALL CHECKS GOOD.
